Covonia Cold and Flu Formula Sugar Free 160mlFlash Sale
Covonia Cold and Flu Formula Sugar Free 160ml
Covonia Cold & Flu Formula provides relief of cold and flu symptoms, including aches and pains, headaches, a blocked nose, dry tickly sore throat and chesty coughs.
Its proven formulation contains four active ingredients: Paracetamol relieves pain; Phenylephrine Hydrochloride is a decongestant that shrinks the blood vessels in the nose to help open the airway; Guaifenesin is an expectorant which loosens phlegm and relieves chesty coughs; and Cetylpyridinium Chloride is an antiseptic.
Paracetamol 1000mg Phenylephrine Hydrochloride 12.18mg Guaifenesin 200mg Cetylpyridinium Chloride (CPC) 3.0mg
Covonia Cold & Flu Formula is sugar-free, but contains liquid maltitol and sorbitol. This should be taken into account if you have an intolerance.
Usage and Instructions
Adults and children over 16 years of age
20ml up to four times a day
Children 12 - 16 years of age
15ml up to four times a day